Launois, S. and Richard, L. (2007) Twisted Poincare duality for some quadratic Poisson algebras. Letters in Mathematical Physics, 79 (2). pp. 161-174. ISSN 0377-9017.
|PDF (Twisted Poincare Duality)|
We exhibit a Poisson module restoring a twisted Poincaré duality between Poisson homology and cohomology for the polynomial algebra R=C[X1Xn] endowed with Poisson bracket arising from a uniparametrised quantum affine space. This Poisson module is obtained as the semiclassical limit of the dualising bimodule for Hochschild homology of the corresponding quantum affine space. As a corollary we compute the Poisson cohomology of R, and so retrieve a result obtained by direct methods (so completely different from ours) by Monnier.
|Uncontrolled keywords:||Poisson (co)homology - Hochschild (co)homology - Poincaré duality|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
|Depositing User:||Stephane Launois|
|Date Deposited:||03 Jun 2008 14:28|
|Last Modified:||11 Jan 2012 12:31|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/3154 (The current URI for this page, for reference purposes)|
- Depositors only (login required):